MathSciNet Relay Station
MathSciNet bibliographic data
MR1762706 (2001k:68018) 68P05 (68P10 68Q25)
Cole, Richard On the dynamic finger conjecture for splay trees. II. The proof. SIAM J. Comput. 30 (2000), no. 1, 44–85 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement